# SDR YENA2021083100550

- Difficulty date: August 25, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 58,142 hours, 20,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSSION LOCATED RIB 10 LOWER SURFACE TE RH WING OVERHANG, RIB14 LOWER SURFACE TE RH WINGWING OVERHANG, RIB14 +16"" LOWER SURFACE TE RH WING OVERHANG; REF AEROMAN NR 2021-339164, 2021-339165, 2021-339167 WO 2021 199/1. REF JB EC A21-904-01. ACCOMPLISHED
